Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Suboxone dizziness

I have just hit the 2 year mark with my suboxone therapy. My original dose was 16 mg a day (8mg 3 times daily). My current dose is 1 mg (1/2mg a twice a day). For the past few weeks i have had been having consistent dizziness after taking my dose. Is this a common occurrence and should I be concerned? I also have panic attacks and the meds to trigger those as well, especially at the higher doses. Any feedback would be great, thanks!
2 Responses
Avatar universal
I have no answer for the dizziness.  Best to talk to your Doc about that.  You are close!  I jumped off at .25mg / day and had light symptoms.  You've done a lot of work to get where you are.  Congratulations!
Avatar universal
Thanks for the encouragement. I am now on 1/2 mg a day. I've gone back to the pill instead of the strips and the dizziness seems to be improving. I am wondering if the dizziness that remains may be due to my panic attacks. Idk, I'm just REALLY ready to be done with all of this!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.